# SDR ASAA9780086

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53052
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Disconnected
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - DURING INSPECTION OF THE TAILCONE EMERGENCY EVACUATION SLIDE THE AUTOMATIC DEPLOY LANYARD WAS FOUND DISCONNECTED FROM THE GIRT TAB.  CONNECTED THE AUTOMATIC DEPLOY LANYARD TO THE GIRT TAB.  (M)
